Jun Liu
Jun Liu
Assistant Professor of Mathematics, Southern Illinois University, Edwardsville
Verified email at siue.edu - Homepage
Title
Cited by
Cited by
Year
Convergence Rate for a Gauss Collocation Method Applied to Constrained Optimal Control
WW Hager, J Liu, S Mohapatra, AV Rao, XS Wang
SIAM Journal on Control and Optimization 56 (2), 1386-1411, 2018
292018
Optimized pressure pulse-decay method for laboratory estimation of gas permeability of sorptive reservoirs: Part 1–Background and numerical analysis
R Feng, J Liu, S Harpalani
Fuel 191, 555-564, 2017
292017
Optimized pressure pulse-decay method for laboratory estimation of gas permeability of sorptive reservoirs: Part 2-Experimental study
R Feng, S Harpalani, J Liu
Fuel 191, 565-573, 2017
232017
Combined compact difference scheme for linear second-order partial differential equations with mixed derivative
ST Lee, J Liu, HW Sun
Journal of Computational and Applied Mathematics 264, 23-37, 2014
232014
Stress-dependent permeability measurement techniques for unconventional gas reservoirs: Review, evaluation, and application
R Feng, S Chen, S Bryant, J Liu
Fuel 256, 115987, 2019
132019
The finite-step realizability of the joint spectral radius of a pair of d d matrices one of which being rank-one
X Dai, Y Huang, J Liu, M Xiao
Linear Algebra and its Applications 437 (7), 1548-1561, 2012
132012
A Fast and Stable Preconditioned Iterative Method for Optimal Control Problem of Wave Equations
B Li, J Liu, M Xiao
SIAM Journal on Scientific Computing 37 (6), A2508-A2534, 2015
122015
Rank-one characterization of joint spectral radius of finite matrix family
J Liu, M Xiao
Linear Algebra and its Applications 438 (8), 3258-3277, 2013
112013
Effect of gas compressibility on permeability measurement in coalbed methane formations: Experimental investigation and flow modeling
R Feng, J Liu, S Chen, S Bryant
International Journal of Coal Geology 198, 144-155, 2018
82018
Non-commutative discretize-then-optimize algorithms for elliptic PDE-constrained optimal control problems
J Liu, Z Wang
Journal of Computational and Applied Mathematics 362, 596-613, 2019
72019
Two direct factorization methods for inverse scattering problems
KH Leem, J Liu, G Pelekanos
Inverse Problems 34 (12), 125004, 2018
72018
Numerical methods for weak solution of wave equation with van der Pol type nonlinear boundary conditions
J Liu, Y Huang, H Sun, M Xiao
Numerical Methods for Partial Differential Equations 32 (2), 373-398, 2016
72016
A new semi-smooth Newton multigrid method for control-constrained semi-linear elliptic PDE problems
J Liu, M Xiao
Journal of Global Optimization 64 (3), 451-468, 2016
62016
A leapfrog semi-smooth Newton-multigrid method for semilinear parabolic optimal control problems
J Liu, M Xiao
Computational Optimization and Applications 63 (1), 69-95, 2016
62016
ParaDIAG: Parallel-in-Time Algorithms Based on the Diagonalization Technique
MJ Gander, J Liu, SL Wu, X Yue, T Zhou
arXiv preprint arXiv:2005.09158, 2020
42020
A Fast Block -Circulant Preconditoner for All-at-Once Systems From Wave Equations
J Liu, SL Wu
SIAM Journal on Matrix Analysis and Applications 41 (4), 1912-1943, 2020
42020
A leapfrog multigrid algorithm for the optimal control of parabolic PDEs with Robin boundary conditions
J Liu, M Xiao
Journal of Computational and Applied Mathematics 307, 216-234, 2016
42016
A new semi-smooth Newton multigrid method for parabolic PDE optimal control problems
J Liu, M Xiao
53rd IEEE Conference on Decision and Control, 5568-5573, 2014
42014
Computation of joint spectral radius for network model associated with rank-one matrix set
J Liu, M Xiao
International Conference on Neural Information Processing, 356-363, 2012
42012
Structured backward errors for generalized saddle point systems
XS Chen, W Li, X Chen, J Liu
Linear Algebra and its Applications 436 (9), 3109-3119, 2012
42012
The system can't perform the operation now. Try again later.
Articles 1–20